Obserwuj
Piotr Kalita
Piotr Kalita
Faculty of Mathematics and Computer Science, Jagiellonian University
Zweryfikowany adres z ii.uj.edu.pl
Tytuł
Cytowane przez
Cytowane przez
Rok
Navier–stokes equations
G Łukaszewicz, P Kalita
Advances in Mechanics and Mathematics 34, 2016
1122016
Mechanical models of artery walls
P Kalita, R Schaefer
Archives of Computational Methods in Engineering 15, 1-36, 2008
942008
An analytical and numerical approach to a bilateral contact problem with nonmonotone friction
M Barboteu, K Bartosz, P Kalita
International Journal of Applied Mathematics and Computer Science 23 (2 …, 2013
462013
Analysis of a contact problem with normal compliance, finite penetration and nonmonotone slip dependent friction
M Barboteu, K Bartosz, P Kalita, A Ramadan
Communications in Contemporary Mathematics 16 (01), 1350016, 2014
442014
Convergence of Rothe scheme for hemivariational inequalities of parabolic type
P Kalita
arXiv preprint arXiv:1108.5469, 2011
442011
Minimality properties of set-valued processes and their pullback attractors
M Coti Zelati, P Kalita
SIAM Journal on Mathematical Analysis 47 (2), 1530-1561, 2015
402015
Global attractors for multivalued semiflows with weak continuity properties
P Kalita, G Łukaszewicz
Nonlinear Analysis: Theory, Methods & Applications 101, 124-143, 2014
362014
Rothe method for parabolic variational–hemivariational inequalities
K Bartosz, X Cheng, P Kalita, Y Yu, C Zheng
Journal of Mathematical Analysis and Applications 423 (2), 841-862, 2015
342015
Stationary flow of non-Newtonian fluid with nonmonotone frictional boundary conditions
S Dudek, P Kalita, S Migórski
Zeitschrift für angewandte Mathematik und Physik 66, 2625-2646, 2015
312015
Model of neurotransmitter fast transport in axon terminal of presynaptic neuron
A Bielecki, P Kalita
Journal of mathematical biology 56, 559-576, 2008
292008
Continuity of non-autonomous attractors for hyperbolic perturbation of parabolic equations
MM Freitas, P Kalita, JA Langa
Journal of Differential Equations 264 (3), 1886-1945, 2018
262018
Regularity and Rothe method error estimates for parabolic hemivariational inequality
P Kalita
Journal of Mathematical Analysis and Applications 389 (1), 618-631, 2012
262012
Micropolar meets Newtonian. The Rayleigh–Bénard problem
P Kalita, JA Langa, G Łukaszewicz
Physica D: Nonlinear Phenomena 392, 57-80, 2019
252019
Compartment model of neuropeptide synaptic transport with impulse control
A Bielecki, P Kalita, M Lewandowski, M Skomorowski
Biological cybernetics 99 (6), 443-458, 2008
242008
Attractors for Navier–Stokes flows with multivalued and nonmonotone subdifferential boundary conditions
P Kalita, G Łukaszewicz
Nonlinear Analysis: Real World Applications 19, 75-88, 2014
222014
Informational structures and informational fields as a prototype for the description of postulates of the integrated information theory
P Kalita, JA Langa, F Soler-Toscano
Entropy 21 (5), 493, 2019
202019
A dynamic viscoelastic contact problem with normal compliance, finite penetration and nonmonotone slip rate dependent friction
M Barboteu, K Bartosz, P Kalita
Nonlinear Analysis: Real World Applications 22, 452-472, 2015
202015
On attractors of generalized semiflows with impulses
E de Mello Bonotto, P Kalita
The Journal of Geometric Analysis 30 (2), 1412-1449, 2020
192020
Stationary Oberbeck–Boussinesq model of generalized Newtonian fluid governed by multivalued partial differential equations
S Dudek, P Kalita, S Migórski
Applicable Analysis 96 (13), 2192-2217, 2017
182017
Numerical simulation for a neurotransmitter transport model in the axon terminal of a presynaptic neuron
A Bielecki, P Kalita, M Lewandowski, B Siwek
Biological cybernetics 102, 489-502, 2010
172010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20